# SDR 96ZZZX1742

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Bent
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LOWER AFT CARGO BENT FRAME STA 950 AT STR 26L.  FABRICATED AND INSTALLED FRAME REPAIR PER SRM 53-10-4 AND SRM 51-30-2, 10 INCHES BY 3.5 INCHES, 7075-T6 .071 INCH.   TAT:  45,788.3 HRS.  TAC:  29,959.
